Translator Disclaimer
June 2020 Note on local properties of the exponents and boundedness of Hardy-Littlewood maximal operator in variable Lebesgue spaces
Tengiz KOPALIANI, Shalva ZVIADADZE
Hokkaido Math. J. 49(2): 215-226 (June 2020). DOI: 10.14492/hokmj/1602036024

Abstract

It is explored the interaction between the symmetry of the exponent function and log-Hölder continuity in controlling the boundedness of the Hardy-Littlewood maximal operator in variable exponent Lebesgue spaces.

Citation

Download Citation

Tengiz KOPALIANI. Shalva ZVIADADZE. "Note on local properties of the exponents and boundedness of Hardy-Littlewood maximal operator in variable Lebesgue spaces." Hokkaido Math. J. 49 (2) 215 - 226, June 2020. https://doi.org/10.14492/hokmj/1602036024

Information

Published: June 2020
First available in Project Euclid: 7 October 2020

zbMATH: 07276074
MathSciNet: MR4159169
Digital Object Identifier: 10.14492/hokmj/1602036024

Subjects:
Primary: 42B25, 42B35

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • June 2020
Back to Top